# SDR CALA2025022802515

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 57,552 hours, 21,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - MID LEFT AISLE EMERGENCY LIGHTS INOP. REPLACED EMERGENCY BATTERY CHARGER M1694 FUSES REF WDM 33-51-13. OPS CHECK GOOD.PARTS USED:  99-3351-3-0009, QTY :1
